Discussion on the limit cycles of the Lev Ginzburg equation by M. Bellamy and R.E. Mickens, Journal of Sound and Vibration 308 (2007) 337-342

Nenhuma Miniatura disponível

Data

2012-11-05

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Academic Press Ltd Elsevier B.V. Ltd

Tipo

Editorial

Direito de acesso

Acesso restrito

Resumo

The authors M. Bellamy and R.E. Mickens in the article "Hopf bifurcation analysis of the Lev Ginzburg equation" published in Journal of Sound and Vibration 308 (2007) 337-342, claimed that this differential equation in the plane can exhibit a limit cycle. Here we prove that the Lev Ginzburg differential equation has no limit cycles. (C) 2012 Elsevier Ltd. All rights reserved.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Journal of Sound and Vibration. London: Academic Press Ltd- Elsevier B.V. Ltd, v. 331, n. 23, p. 5168-5170, 2012.

Itens relacionados

Financiadores